PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 1 | 1-9
Tytuł artykułu

Global pointwise a priori bounds and large time behaviour for a nonlinear system describing the spread of infectious disease

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper considers a reaction-diffusion system with biatic diffusion.Existence of a globally bounded solution is proved and its large timebehaviour is given.
Rocznik
Tom
22
Numer
1
Strony
1-9
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-12-11
poprawiono
1992-6-12
Twórcy
autor
  • International Centre for Theoretical Physics, Mathematics Section, P.O. Box 586, I-34100 Trieste, Italy
Bibliografia
  • [1] N. D. Alikakos, $L^p$ bounds of solutions of reaction diffusion equations,Comm. Partial Differential Equations 4 (1979), 827-869
  • [2] N. T. J. Bailey, The Mathematical Theory of Infectious Diseases, 2nd ed.,Griffin, London, 1975
  • [3] V. Capasso, Global solution for a diffusive nonlinear deterministic epidemic model, SIAM J. Appl. Math. 35 (1978), 274-284
  • [4] A. Haraux et M. Kirane, Estimations C^1 pour des problèmes paraboliques semi-linéaires, Ann. Fac. Sci.Toulouse 5 (1983), 265-280
  • [5] R. Redlinger, Compactness results for time-dependent parabolic systems,J. Differential Equations 64 (1986), 133-153
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.